Skip to product information
1 of 1

E-Pharma

Dacold Capsules 10s (Chlorpheniramine Maleate 4 mg, Paracetamol 400 mg, Caffeine Anhydrous 30 mg, Pseudoephedrine HCl 30 mg)

Dacold Capsules 10s (Chlorpheniramine Maleate 4 mg, Paracetamol 400 mg, Caffeine Anhydrous 30 mg, Pseudoephedrine HCl 30 mg)

Regular price KSh46.99
Regular price KSh55.00 Sale price KSh46.99
Sale Sold out
Shipping calculated at checkout.

Caffeine Anhydrous

Chlorpheniramine Maleate

Paracetamol

Pseudoephedrine HCl

View full details